Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 363927, 11 pages
http://dx.doi.org/10.1155/2009/363927
Research Article

Growth of Solutions of Nonhomogeneous Linear Differential Equations

1School of Mathematics Science, Fudan University, Shanghai 200433, China
2Department of Mathematics, University of Joensuu, FI-80101 Joensuu, Finland

Received 5 November 2008; Accepted 17 February 2009

Academic Editor: Paul Eloe

Copyright © 2009 Jun Wang and Ilpo Laine. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at Zentralblatt MATH · View at MathSciNet
  2. G. Jank and L. Volkmann, Einführung in die Theorie der ganzen meromorphen Funktionen mit Anwendungen auf Differentialgleichungen, Birkhäuser, Basel, Switzerland, 1985. View at Zentralblatt MATH · View at MathSciNet
  3. I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, Germany, 1993. View at MathSciNet
  4. G. G. Gundersen, E. M. Steinbart, and S. Wang, “The possible orders of solutions of linear differential equations with polynomial coefficients,” Transactions of the American Mathematical Society, vol. 350, no. 3, pp. 1225–1247, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Hellerstein, J. Miles, and J. Rossi, “On the growth of solutions of certain linear differential equations,” Annales Academiæ Scientiarum Fennicæ. Series A I, vol. 17, no. 2, pp. 343–365, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. G. Gundersen and E. M. Steinbart, “Finite order solutions of nonhomogeneous linear differential equations,” Annales Academiæ Scientiarum Fennicæ. Mathematica, vol. 17, pp. 327–341, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Wang and I. Laine, “Growth of solutions of second order linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 39–51, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Tu and C.-F. Yi, “On the growth of solutions of a class of higher order linear differential equations with coefficients having the same order,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 487–497, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z.-X. Chen, “On the hyper order of solutions of higher order differential equations,” Chinese Annals of Mathematics. Series B, vol. 24, no. 4, pp. 501–508, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Zentralblatt MATH · View at MathSciNet
  11. Z.-X. Chen and C.-C. Yang, “Some further results on the zeros and growths of entire solutions of second order linear differential equations,” Kodai Mathematical Journal, vol. 22, no. 2, pp. 273–285, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Markushevich, Theory of Functions of a Complex Variable, vol. 2, Prentice-Hall, Englewood Cliffs, NJ, USA, 1965. View at Zentralblatt MATH · View at MathSciNet
  13. G. G. Gundersen, “Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates,” Journal of the London Mathematical Society, vol. s2-37, no. 121, pp. 88–104, 1998. View at Publisher · View at Google Scholar
  14. G. G. Gundersen, “Finite order solutions of second order linear differential equations,” Transactions of the American Mathematical Society, vol. 305, no. 1, pp. 415–429, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. I. Laine and R. Yang, “Finite order solutions of complex linear differential equations,” Electronic Journal of Differential Equations, vol. 2004, no. 65, pp. 1–8, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet